The Web Health

Subscribe

Advil Children’s Allergy and Sinus

Name of Generic: Chlorpheniramine, ibuprofen, and pseudoephedrine (also known as KLOR-fen, EER-a-meen, EYE-bue, SOO-doe-fED-rin [
Names of Brands: Advil Allergy Sinus, Advil Children’s Allergy Sinus Advil Multi-Symptom Cold
Classification of Drugs: upper respiratory combinations

What is Advil Children's Allergy and Sinus?

Chlorpheniramine

is an antihistamine. Ibuprofen can be described as an anti-inflammatory nonsteroidal drug (NSAID). Pseudoephedrine can be used as an anti-congestant.

Advil Children's Allergy and Sinus (ADS) is a mixture medicine for treating sneezing, watery eyes, itching congestion of the nose, runny sinus congestion, headache, pain, or the symptoms of allergies or the common cold.Advil Children's Allergy Sinus can be used for other purposes not covered in this guideline.

Side Effects Of Advil Children's Allergy and Sinus

See a doctor immediately when you are experiencing symptoms that indicate an allergy (sneezing or running nose, wheezing, hives or difficulty breathing, swelling of your throat or face) or an extreme skin reaction (fever or sore throat, burnt eyes, irritation, as well as a red or purple itching that blisters and peels).

Seek medical attention immediately. If you are experiencing symptoms of stroke or heart attack: chest pain spreading to your shoulder or jaw, suddenly feeling numb or weak in one part of your body, slurred speech, swelling of the legs, and feeling tired,This medicine could trigger severe adverse effects. Stop taking this medicine and contact your doctor immediately if you suffer from:

  • Severe dizziness, trouble sleeping, or nervousness;

  • Breathlessness (even at moderate exertion);

  • Weight gain or swelling that is rapid

  • An itch on the skin, regardless of how minor;

  • Intense headache severe headache, unfocused vision, and pounding in your neck or ear;

  • Symptoms of stomach bleeding: bloody or black stools, the spouting of the blood, or vomiting that appears like coffee grounds.

  • Digestive problems, such as a loss of appetite and stomach discomfort (upper right side), fatigue, as well as the sensation of itching and itchiness, dark urine, clay-colored stool, jaundice (yellowing of the eyes or skin),

  • Kidney issues: little or no urinary tract, swelling on your ankles or feet, and feeling tired or sluggish.

Common adverse effects of Advil Children's Allergy and Sinus can include:

  • An upset stomach, mild stomach pain, nausea, vomiting;

  • Bloating, gas, diarrhea, and constipation;

  • Dizziness, headache, nervousness;

  • The feeling of flushing (the sensation of warmth or a sensation of tingling);

  • Itching that is mild or not as severe;

  • Your ears are ringing.

This is not a comprehensive list of possible side effects, and other side effects could be present. Contact your doctor for advice regarding medical adverse effects. You can report adverse reactions to the FDA at 1-800-FDA-1088.

Warnings

Ibuprofen increases the risk of fatal coronary heart attacks and strokes. Don't take this medication immediately prior to or after coronary bypass surgery (coronary artery bypass graft, or CABG). Ibuprofen may cause stomach or intestinal bleeding, which could be fatal.

Don't take this medication if you've taken an MAO inhibitor in the last 14 days, including linezolid and isocarboxazid, as well as methylene blue injections, phenelzine, rasagiline, and selegiline. tranylcypromine.

Before You Take This Drug

Ibuprofen increases the chance of having a fatal heart attack or stroke, even if you do not possess any risks. Avoid using this medicine immediately prior to or after coronary bypass surgeries (coronary bypass graft for the artery, also known as CABG).Ibuprofen can also trigger stomach or intestinal bleeding, which can lead to fatal bleeding. These problems can develop at any time while taking this medication, particularly among older adults.

This medication is for you if you have an allergy to chlorpheniramine, ibuprofen, or pseudoephedrine. You should also not use it in the event that you've ever experienced an asthma attack or a severe allergic reaction following the use of aspirin or an NSAID.

Don't take this medication. If you've previously taken an MAO inhibitor within the last 14 days. A drug interaction that is dangerous may happen. MAO inhibitors are isocarboxazid, linezolid, methylene blue injection, rasagiline, and phenelzine, as well as tranylcypromine and others.

Consult a pharmacist or doctor to determine if this medication is suitable for you if you previously had:

  • Heart diseases, high blood pressure, high cholesterol, diabetes, or if you smoke;

  • A heart attack, stroke, or blood clot

  • Bleeding stomach ulcers or stomach ulcers

  • A breathing disorder like asthma, emphysema, or bronchitis;

  • Kidney or liver disease;

  • A thyroid disorder

  • Glaucoma;

  • Diabetes;

  • Prostate that is enlarged or urinary problems

  • Fluid retention.

If you are expecting and are taking this medication unless your physician recommends it, Taking an NSAID in the final twenty weeks of pregnancy may cause kidney or heart issues in the baby who is not born and may cause complications during the pregnancy.Consult your doctor prior to taking this medicine if you are nursing.

How To Take Advil Children's Allergies and Sinus?

Take it exactly as indicated on the label or as directed by your physician. The cold and cough medicines are only meant for short-term use until symptoms are gone.

Follow the instructions on the medication label regarding administering cold or cough medication to children. Do not take the medicine solely to help a child fall asleep. Death can occur due to the misapplication of cough or cold medications in infants and young children.Follow the dosage instructions according to the weight and age of your child. Talk to a pharmacist or doctor about any concerns.Use this medicine in conjunction with milk or food in case it upsets your stomach.

Make sure to shake off the oral suspension (liquid) prior to determining the dosage. Make use of the dosing syringe supplied or a dose-metering device (not the kitchen spoon).Do not take this medication for more than 10 days without your doctor's guidance.

If you are planning to undergo any kind of procedure, be sure to inform your surgeon in advance if you've had this medication within the last couple of days.Consult your physician if you are experiencing any new symptoms or an illness that lasts longer than three days, a stuffy nose that lasts longer than seven days, swelling, or redness.

Chlorpheniramine could influence the results of skin tests for allergies. Be sure to inform any doctor treating you about the use of this drug.Place this medicine in a refrigerator at room temperature that is free of heat and humidity.

What Happens If I Miss a Dose?

Because Advil for Children's Allergy and Sinus can only be prescribed for emergencies, it is possible that you are not following a regular dosing regimen. Don't miss any doses when it's time to get the next dose. Don't take two doses at once.

What Happens If I Overdose?

Get medical attention in an emergency or contact the Poison Help line toll-free at 1-800-222-1222.

What Should Be Avoided?

Avoid driving or engaging in hazardous activities until you are aware of the effects this medication will have on your body. Your reaction could be affected.Do not drink alcohol. It can increase the chance of bleeding from your stomach.

Talk to your doctor or pharmacist prior to using any other medicines to treat swelling, pain, fever, or cold or influenza symptoms. They could contain ingredients like ibuprofen (such as aspirin, ketoprofen, or naproxen).

Interaction With Other Drugs

Consult your physician before taking Ibuprofen if you are taking an antidepressant such as escitalopram, citalopram, fluoxetine (Prozac), fluvoxamine, sertraline, paroxetine (Zoloft), trazodone, or vilazodone. If you take any of these medications along with an NSAID it could cause bleeding or bruises easily.

Consult a physician or pharmacist prior to using Advil Children's Allergy Sinus in conjunction with any other medication, particularly:

  • The blood thinners (warfarin, coumadin, and Jantoven);

  • Blood pressure or heart-related medication, such as diuretics (also known as water pills");

  • Steroid medicine (such as prednisone).

This list isn't complete. Other medications can affect Advil Children's Allergy Sinus, such as medications that are prescribed and available over the counter, vitamins, and products made from herbs. There are many possible interactions between drugs, which are listed here.

DRUG STATUS

Availability

Prescription only

Pregnancy & Lactation

CSA Schedule*

Related Drugs
Related Stories

Images